# SDR ABXA20200302035

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 107,294 hours, 30,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF ELECTRICAL ODOR (SMOKE LIKE IN NATURE). THAT LASTED APPROX. 2 MINUTES AT THE TIME THE AUTO-PILOT DISCONNECTED. THE AIRPLANE WAS GROUNDED. CAUSE OF ODOR IS UNKNOWN.
